Vol. 305, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
On the nonexistence of $S^6$ type complex threefolds in any compact homogeneous complex manifolds with the compact lie group $G_2$ as the base manifold

Daniel Guan

Vol. 305 (2020), No. 2, 641–644
DOI: 10.2140/pjm.2020.305.641

In a recent preprint Professor Etesi asked a question: could one find a complex three dimensional submanifold S in a compact complex seven dimensional homogeneous space with the compact real 14 dimensional Lie group G2 as the base manifold, such that S is diffeomorphic to the six dimensional sphere S6? We apply a result of Tits on compact complex homogeneous space, or of H. C. Wang and Hano–Kobayashi on the classification of compact complex homogeneous manifolds with a compact reductive Lie group to give an answer to his question. In particular, we show that one could not obtain a complex structure of S6 in his way.

complex structure, six dimensional sphere, cohomology, invariant structure, complex torus bundles, Hermitian manifolds
Mathematical Subject Classification 2010
Primary: 53C15
Secondary: 57S25, 53C30, 22E99, 15A75
Received: 31 May 2019
Revised: 28 August 2019
Accepted: 7 November 2019
Published: 29 April 2020
Daniel Guan
School of Mathematics and Statistics
Henan University